MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT CA 19-9XR

ABBOTT GMBH ARCHITECT CA 19-9XR
Model Number 2K91-33
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information: no further patient information was provided by the customer.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely decreased architect ca 19-9xr result for 1 patient who is diagnosed with pancreatic cancer.The following data was provided (reference range: 0 to 37 u/l): sid (b)(6) initial result = >1200 u/l, repeat with 1:10 autodilution = 166 u/l.Sample was repeat twice without a dilution = >1200 u/l for both runs, repeated twice with 1:10 autodilution = 1522 u/l and 1390 u/l.Previous ca19-9 result from november was high.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets was performed for reagent lot number 05024m800.The ticket search determined that there is a normal complaint activity for the likely cause lot.Return testing was not completed as returns were not available.To further investigate the customer's issue, the historical performance of reagent lot 05024m800 was evaluated using world wide data.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 05024m800 is not within the established control limits.Therefore, accuracy testing was performed for reagent lot 05024m800.The accuracy testing was performed using an internal architect ca 19-9 panel which was tested with a retained kit of the likely cause reagent lot.The testing failed for one replicate of panel 1 for one instrument therefore, a retest was performed on that panel and instrument.Acceptance criteria was met for the retest, which indicates acceptable product performance.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the architect ca 19-9xr for lot 05024m800 was identified.

Brand Name
ARCHITECT CA 19-9XR
Common Device Name
CA 19-9
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key9526086
Report Number3002809144-2019-01092
Device Sequence Number14129130
Product Code NIG
UDI-Device Identifier00380740137304
UDI-Public00380740137304
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K052000
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2020
Device Model Number2K91-33
Device Catalogue Number02K91-33
Device Lot Number05024M800
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer03/06/2020
Initial Report FDA Received Date12/27/2019
Supplement Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I1000SR PROCESSING MODULE; ARCHITECT I1000SR PROCESSING MODULE; LIST 01L86-01, SERIAL (B)(4); LIST 01L86-01,SERIAL (B)(4)